Prof David Wraith

Mathematics and Statistics

Gaeilge agus fáilte

Logic House
224
(01) 7083325

Biography

Books

  Year Publication
2016 Moduli Spaces of Riemannian Metrics.
Tuschmann, W. and Wraith, D. J. (2016) Moduli Spaces of Riemannian Metrics. : Birkhauser. [Details]
2008 Irish Mathematical Olympiad Manual.
J. Cruickshank, G. McGuire, A.G. O'Farrell, D. Redmond, R.O. Watson and D. J. Wraith (2008) Irish Mathematical Olympiad Manual. : Logic Press. [Details]
2002 Mathematical Olympiad Manual.
G. McGuire, A. G. O'Farrell, D. Redmond, R.O. Watson and D. J. Wraith (2002) Mathematical Olympiad Manual. : Logic Press. [Details]

Peer Reviewed Journals

  Year Publication
2016 'Highly connected manifolds with positive Ricci curvature'
Crowley, D. and Wraith, D. J. (2016) 'Highly connected manifolds with positive Ricci curvature'. JOURNAL OF DIFFERENTIAL GEOMETRY, in press [IR Link] [Details]
2014 'G-manifolds with positive Ricci curvature and many isolated singular orbits'
Wraith, D. J. (2014) 'G-manifolds with positive Ricci curvature and many isolated singular orbits'. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, 45 :319-335 [IR Link] [Details]
2013 'On the Jacobi equation and manifolds with multiple conjugate points'
Burns, J. M. and Staunton, E. and Wraith, D. J. (2013) 'On the Jacobi equation and manifolds with multiple conjugate points'. MATHEMATICAL PROCEEDINGS OF THE ROYAL IRISH ACADEMY, 113 :19-29 [IR Link] [Details]
2013 'On the curvature of G-manifolds with finitely many non-principal orbits'
Bechtluft-Sachs, S. and Wraith, D. J. (2013) 'On the curvature of G-manifolds with finitely many non-principal orbits'. GEOMETRIAE DEDICATA, 162 :109-128 [IR Link] [Details]
2012 'On the topology of G-manifolds with finitely many non-principal orbits'
Bechtluft-Sachs, S. and Wraith, D. J. (2012) 'On the topology of G-manifolds with finitely many non-principal orbits'. TOPOLOGY AND ITS APPLICATIONS, 159 :3282-3293 [IR Link] [Details]
2011 'On the moduli space of positive Ricci curvature metrics on homotopy spheres'
Wraith, D. J. (2011) 'On the moduli space of positive Ricci curvature metrics on homotopy spheres'. Geometry and Topology, 15 :1983-2015 [Details]
2010 'Manifolds of low cohomogeneity and positive Ricci curvature'
Bechtluft-Sachs, S. and Wraith, D. J. (2010) 'Manifolds of low cohomogeneity and positive Ricci curvature'. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, 28 :282-289 [IR Link] [Details]
2010 'On Ptolemaic metric simplicial complexes'
Buckley, S. M. and McDougall, J. and Wraith, D. J. (2010) 'On Ptolemaic metric simplicial complexes'. MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, 149 :93-104 [IR Link] [Details]
2009 'Ptolemaic spaces and CAT (0)'
Buckley, S.M. and Falk, K. and Wraith, D.J. (2009) 'Ptolemaic spaces and CAT (0)'. GLASGOW MATHEMATICAL JOURNAL, 51 :301-314 [IR Link] [Details]
2008 'Exotic spheres and curvature'
Joachim, M. and Wraith, D. J. (2008) 'Exotic spheres and curvature'. BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 45 :595-616 [Details]
2007 'Bundle stabilisation and positive Ricci curvature'
Wraith, D. J. (2007) 'Bundle stabilisation and positive Ricci curvature'. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, 25 :552-560 [Details]
2007 'New connected sums with positive Ricci curvature'
Wraith, D. J. (2007) 'New connected sums with positive Ricci curvature'. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, 32 :343-360 [Details]
2006 'On a theorem of Ambrose'
Wraith, D. J. (2006) 'On a theorem of Ambrose'. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 81 :149-152 [Details]
2003 'Homogeneous metrics on spheres'
Kerin, M. and Wraith, D. (2003) 'Homogeneous metrics on spheres'. IRISH MATHEMATICAL SOCIETY BULLETIN, 51 :59-72 [Details]
2003 'Ricci curvature decay on open manifolds'
Wraith, D. (2003) 'Ricci curvature decay on open manifolds'. Bulletin of the London Mathematical Society, 35 :72-78 [Details]
2002 'Deforming Ricci positive metrics near a submanifold'
Wraith, D. (2002) 'Deforming Ricci positive metrics near a submanifold'. TOKYO MATHEMATICS JOURNAL, 25 :181-189 [Details]
1998 'Surgery on Ricci positive manifolds'
Wraith, D. (1998) 'Surgery on Ricci positive manifolds'. Journal Fur Die Reine Und Angewandte Mathematik, 501 :99-113 [Details]
1998 'The fundamental group of non-negatively curved manifolds'
Wraith, D. (1998) 'The fundamental group of non-negatively curved manifolds'. IRISH MATHEMATICAL SOCIETY BULLETIN, 40 :35-45 [Details]
1997 'Exotic spheres with positive Ricci curvature'
Wraith, D. (1997) 'Exotic spheres with positive Ricci curvature'. JOURNAL OF DIFFERENTIAL GEOMETRY, 45 :638-649 [Details]
1996 'Some new results in Ricci curvature'
Wraith, D. (1996) 'Some new results in Ricci curvature'. IRISH MATHEMATICAL SOCIETY BULLETIN, 36 :54-58 [Details]

Other Journals

  Year Publication
2012 'On G-manifolds with finitely many non-principal orbits'
Wraith, D. J. (2012) 'On G-manifolds with finitely many non-principal orbits' Oberwolfach Reports, 9 :8-10. [IR Link] [Details]

Conference Publications

  Year Publication
2012 The Use of Problem-Solving Techniques as a Learning Tool in University Mathematics Courses
O'Shea, A. and Wraith, D. J. (2012) The Use of Problem-Solving Techniques as a Learning Tool in University Mathematics Courses Proceedings of the 12th International Congress on Mathematical Education , pp.1404-1411 [Details]
2010 A problem solving course for out-of-field mathematics teachers
O'Shea, A. and Wraith, D. J. (2010) A problem solving course for out-of-field mathematics teachers Proceedings of the 5th East Asia Regional Conference on Mathematics Education, Vol. 2 , pp.787-794 [Details]

Conference Contributions

  Year Publication
2010 International Conference on Positive Scalar Curvat.
(2010) International Conference on Positive Scalar Curvat. [Oral Presentation], TBC, University of Muenster, Germany . [Details]
2009 Irish Geometry Conference.
(2009) Irish Geometry Conference. [Oral Presentation], On spaces of Ricci positive metrics, UCC . [Details]
2009
Dr. Martin Kerin (2009) [Visiting and guest lecturers hosted], Almost and quasi-positive curvature, University of Muenster, Germany, , Mathematics . [Details]
2009 Workshop on Curvature and Global Shape.
(2009) Workshop on Curvature and Global Shape. [Oral Presentation], Moduli spaces of Ricci positive metrics on spheres, University of Muenster, Germany . [Details]
2008
Prof. Wilderich Tuschmann (2008) [Visiting and guest lecturers hosted], Almost non-negative curvature, University of Kiel, Germany, , Mathematics . [Details]
2008 British Topology Conference.
(2008) British Topology Conference. [Oral Presentation], On the topology of certain moduli spaces, Queen's University, Belfast . [Details]
2008
Dr Mark Walsh (2008) [Visiting and guest lecturers hosted], The space of positive scalar curvature metrics, University of Oregon, , Mathematics . [Details]
2008
Dr. Thomas Puttmann (2008) [Visiting and guest lecturers hosted], Nontrivial selfmaps of manifolds, University of Bonn, Germany, , Mathematics . [Details]
2001 NUI, Galway.
(2001) NUI, Galway. Galway , 01-JAN-01. [Details]
2001 Dublin Area Colloquium.
(2001) Dublin Area Colloquium. UCD , 11-JAN-01. [Details]